dc.creator | Ravikumar, K. | |
dc.creator | Ramkumar, K. | |
dc.creator | Ahmed, Hamdy | |
dc.date | 2023-05-09 | |
dc.date.accessioned | 2023-05-11T20:42:04Z | |
dc.date.available | 2023-05-11T20:42:04Z | |
dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/4329 | |
dc.identifier | 10.22199/issn.0717-6279-4329 | |
dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/225551 | |
dc.description | The objective of this paper is to investigate the existence of mild solutions and optimal controls for a class of fractional neutral stochastic integrodifferential equations driven by Rosenblatt process and Poisson jumps in Hilbert spaces. First we establish a new set of sufficient conditions for the existence of mild solutions of the aforementioned fractional systems by using the successive approximation approach.
The results are formulated and proved by using the fractional calculus, solution operator and stochastic analysis techniques. The existence of optimal control pairs of system governed by fractional neutral stochastic differential equations driven by Rosenblatt process and poisson jumps is also been presented. An example is provided to illustrate the theory. | en-US |
dc.format | application/pdf | |
dc.language | eng | |
dc.publisher | Universidad Católica del Norte. | en-US |
dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/4329/4286 | |
dc.rights | Copyright (c) 2023 K. Ravikumar, K. Ramkumar, Hamdy Ahmed | en-US |
dc.rights | https://creativecommons.org/licenses/by/4.0 | en-US |
dc.source | Proyecciones (Antofagasta, On line); Vol. 42 No. 3 (2023); 549-570 | en-US |
dc.source | Proyecciones. Revista de Matemática; Vol. 42 Núm. 3 (2023); 549-570 | es-ES |
dc.source | 0717-6279 | |
dc.source | 10.22199/issn.0717-6279-2023-03 | |
dc.subject | fractional neutral stochastic integrodifferential system | en-US |
dc.subject | Rosenblatt process | en-US |
dc.subject | Poisson jumps | en-US |
dc.subject | optimal control | en-US |
dc.subject | successive approximation | en-US |
dc.subject | 34K50 | en-US |
dc.subject | 34C29 | en-US |
dc.subject | 60H15 | en-US |
dc.title | Fractional neutral stochastic integrodifferential equations with Caputo fractional derivative: Rosenblatt process, Poisson jumps and Optimal control | en-US |
dc.type | info:eu-repo/semantics/article | |
dc.type | info:eu-repo/semantics/publishedVersion | |
dc.type | Peer-reviewed Article | en-US |
dc.type | text | en-US |